Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 139, NWS Austin/San Antonio, TX

May 17, 2016Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 17, 2016, 11:38 PM CDT for Bexar County, Wilson County, Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2016, 11:38 PM CDT (04:38 UTC)
Expired
May 18, 2016, 12:30 AM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 66 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 11:40 PM CDTTSTM WND DMGVon Ormy, TXPICTURE ON TWITTER OF OVERTURNED LARGE FIFTH WHEEL TRAVEL TRAILER.
May 17, 11:40 PM CDTTSTM WND DMGVon Ormy, TXPICTURE ON TWITTER OF OVERTURNED LARGE FIFTH WHEEL TRAVEL TRAILER. TIME ESTIMATED FROM RADAR.
May 18, 12:10 AM CDTTSTM WND DMG3 Ese Losoya, TXNEAR LOOP 1604 AND I37 ON THE SOUTHEAST SIDE OF SAN ANTONIO... CORRUGATED METAL ROOFING RIPPED BACK AND TORN OFF A CAR PORT AND SHED BUILDING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:25 PM CDTSevere Thunderstorm WatchSPC13 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.7

Open this sounding in Storm Lab

The text

As transmitted.

640 
WUUS54 KEWX 180438
SVREWX
TXC029-493-180530-
/O.NEW.KEWX.SV.W.0139.160518T0438Z-160518T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT TUE MAY 17 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1230 AM CDT

* AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOMERSET...OR
  13 MILES SOUTHWEST OF SAN ANTONIO...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAN ANTONIO...KIRBY...OLMOS PARK...ST. HEDWIG...SOMERSET...ELMENDORF...
  CALAVERAS LAKE...LACKLAND AFB...VON ORMY...SAYERS...SOUTHTON...ADKINS...
  MANGUS CORNER...PARITA...MARTINEZ...MITCHELL LAKE...BUENA VISTA...
  MACDONA...BRAUNIG LAKE AND THELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2923 9874 2948 9866 2945 9817 2909 9834
TIME...MOT...LOC 0437Z 281DEG 23KT 2928 9859 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
1 follow-up statement
534 
WWUS54 KEWX 180508
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 AM CDT WED MAY 18 2016

TXC029-493-180530-
/O.CON.KEWX.SV.W.0139.000000T0000Z-160518T0530Z/
BEXAR TX-WILSON TX-
1208 AM CDT WED MAY 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN BEXAR AND NORTHWESTERN WILSON COUNTIES...

AT 1208 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELMENDORF...OR
14 MILES NORTHWEST OF FLORESVILLE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...ST. HEDWIG...ELMENDORF...CALAVERAS LAKE...SAYERS...SOUTHTON...
ADKINS...PARITA...MARTINEZ...MITCHELL LAKE...BUENA VISTA...BRAUNIG LAKE...
THELMA...LOSOYA AND BROOKS CITY BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2916 9854 2941 9856 2945 9817 2909 9834
TIME...MOT...LOC 0508Z 281DEG 23KT 2924 9837 

HAIL...0.88IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:55 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, May 17, 6:55 PM CDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
655 PM CDT TUE MAY 17 2016

.AVIATION...
SAT is the last airport at MVFR. Still think they will lift
shortly as SSF is VFR. A line of thunderstorms is moving down from
the north. Think this convection will move into DRT by around 03z
and the I-35 airports by around 06z. Convection will drop category
to MVFR. CIGs will drop to IFR by around 10z or 12z. Improvement
to MVFR by around noon Wednesday.

&&

.PREV DISCUSSION... /ISSUED 616 PM CDT TUE MAY 17 2016/

MESOSCALE UPDATE...
Severe weather prospects continue to evolve through the late
afternoon and evening hours. Firstly, an outflow boundary has
progressed into the southern border of the CWA, which is farther
than originally anticipated. As a result...surface winds have been
light and out of the northeast generally with a turning to a more
easterly or slightly southeasterly as you approach the western
zones/areas. While instability is more than sufficient in the
Maverick/Zavala/Dimmit county area, the outflow boundary is south
of there and providing the focused surface based lifting in the
south.

Farther north, the Mexican supercell that has been going strong
for the last few hours has produced a vast anvil overhang over
the Rio Grande Plains which has limited surface temps even further
from warming to the 89-90 degree convective temperatures in that
area. Think window of opportunity for convection along the Rio
Grande Plains is waning quickly as a result. Primary area of new
development this evening should stay south of the CWA with the
boundary.

Farther north, convection firing near a triple point in the
northwest corner of Val Verde should temporarily delay the
progression of the severe cluster around the Ozona area. Then the
most likely scenario is a southeast push as the storms
conglomerate and develop outflow. The main threats will continue
to be very large hail and will evolve into a wind threat as the
line evolves and begins pushing southeast. Also...lapse rates and
instability in the -10 to -20 degree range will be conducive for
very dangerous lightning activity this evening as well.

Timing for storms to enter the Plateau counties will be in the
next 1-2 hours, for the Hill Country, 2-4 hours, and the I-35
corridor, 4-7 hours.

PREV DISCUSSION... /ISSUED 339 PM CDT TUE MAY 17 2016/

SHORT TERM (Tonight through Wednesday Night)...
Concerns in the short term will be monitoring the potential for
strong to severe thunderstorms across portions of south central
Texas this afternoon and evening. The latest model data has
trended farther westward with the higher severe chances as this
area has been able to heat up quicker than points eastward. This
along with upper lift coming in from the southwest should keep the
higher threat for severe weather generally west of a Llano to
Hallettsville line this afternoon and evening. The main severe
weather concerns will be large hail along with damaging winds.
Some locally heavy rainfall is also possible and this may result
in localized flooding, especially in areas with saturated soils.
Severe weather concerns will decrease by very early Wednesday
morning as a cold front slips south into the coastal plains and
westward into the Rio Grande. Winds should quickly shift back to a
more southeasterly direction by Wednesday afternoon along the Rio
Grande and this should aid in developing showers and
thunderstorms across the higher terrain west of the Rio Grande.
Steering flow should send some of this activity into the Rio
Grande plains and southern Edwards Plateau during the afternoon
and evening hours. We expect some of this activity to be severe,
especially during the late afternoon and evening hours. Large hail
and damaging winds will be the main concern, although locally
backed winds in the low-levels could increase the tornado threat
along the Rio Grande plains. By late Wednesday night, MCS
development is expected to take place over west Texas into the
Edwards Plateau.

LONG TERM (Thursday through Tuesday)...
The above mentioned MCS is expected to move eastward across west
central Texas into portions of the Hill Country on Thursday. For
now, it appears the models have shifted the better chance for
rainfall into areas along and east of the I-10 corridor. If the
MCS gets organized as expected, we could see a damaging wind
and hail concern. Locally heavy rainfall will definitely be a
concern with this system late Wednesday into Thursday. Rainfall
totals in some areas (mainly along and east of I-10) could reach
4 to 5 inches through Thursday. The MCS is then expected to move
east of the region by late Thursday evening.

Rain chances drop significantly on Friday as an upper level
trough axis translates east into the lower Mississippi river
valley. High pressure in the mid and upper levels will build
across Texas behind the departing trough. This should bring mostly
dry conditions Friday and Saturday, but we could still see some
isolated showers and thunderstorms develop in response to peak
heating and subtle upper disturbances in the southwesterly flow
aloft. On Sunday, the medium range models agree in showing the mid
and upper level ridge moving east of Texas as an upper trough
slowly deepens over the western U.S. Again, we can't completely
rule out some additional rainfall chances into early next week,
but we'll keep rain chances low at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  78  65  78  67 /  60  40  50  80  50
Austin Bergstrom Intl Airport  66  79  65  78  66 /  60  40  50  80  60
New Braunfels Muni Airport     67  79  66  79  66 /  60  40  50  80  50
Burnet Muni Airport            62  74  63  75  63 /  70  40  60  80  50
Del Rio Intl Airport           67  81  67  82  66 /  80  60  70  60  30
Georgetown Muni Airport        63  76  63  76  64 /  60  40  60  80  60
Hondo Muni Airport             68  81  67  80  66 /  80  40  60  70  40
San Marcos Muni Airport        66  79  65  78  66 /  60  40  50  80  50
La Grange - Fayette Regional   67  81  68  78  69 /  50  40  40  80  60
San Antonio Intl Airport       68  79  67  78  68 /  70  40  50  80  40
Stinson Muni Airport           69  82  68  81  68 /  70  40  50  80  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...05
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, May 17, 9:16 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 PM CDT TUE MAY 17 2016

TXZ171>173-183>194-202>209-217>225-228-190230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
916 PM CDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL TEXAS THROUGH 1 AM TONIGHT. A CLUSTER OF STRONG TO SEVERE
STORMS WILL CONTINUE TO PUSH SOUTHWARD ACROSS THE EDWARDS PLATEAU
AND WEST OF THE I-35 CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE
THE PRIMARY THREATS BUT CANNOT RULE OUT A POSSIBLE TORNADO AS
WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY ACROSS ALL
OF SOUTH CENTRAL TEXAS. PERIODS OF STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE WEDNESDAY AND THURSDAY. THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS. THERE WILL ALSO BE A THREAT
FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE
STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD
PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. RAINFALL TOTALS THROUGH
THURSDAY COULD EXCEED 4 TO 5 INCHES IN SOME LOCAL AREAS. WITH THE
SOILS ACROSS SOUTH CENTRAL TEXAS BECOMING SATURATED...FLASH
FLOODING AND RIVER FLOODING WILL BECOME A THREAT WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE.

TB3

In the hours before

Local storm report, May 17, 10:28 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             6 N HONDO               29.44N  99.16W
05/17/2016  M3.00 INCH       MEDINA             TX   PUBLIC

            CORRECTED HAIL SIZE AFTER RECEIVING PICTURE WITH
            HAILSTONE AGAINST A RULER. TEACUP SIZED HAIL 6 MILES
            NORTH OF HONDO.

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER EWX1600387

CVP
Local storm report, May 17, 10:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             7 W CASTROVILLE         29.35N  98.99W
05/17/2016  M2.00 INCH       MEDINA             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600388

CVP
Local storm report, May 17, 11:00 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1100 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             CASTROVILLE             29.35N  98.87W
05/17/2016  M1.75 INCH       MEDINA             TX   PUBLIC

            GOLF BALL SIZED HAIL IN CASTROVILLE

&&

EVENT NUMBER EWX1600389

CVP
Local storm report, May 17, 11:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1106 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             3 W CASTROVILLE         29.35N  98.92W
05/17/2016  M1.75 INCH       MEDINA             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600390

CVP
Local storm report, May 17, 11:08 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 PM CDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             3 N HARPER              30.34N  99.25W
05/17/2016  M1.50 INCH       GILLESPIE          TX   TRAINED SPOTTER

0902 PM     HAIL             UTOPIA                  29.62N  99.53W
05/17/2016  M0.70 INCH       UVALDE             TX   PUBLIC

0917 PM     HAIL             1 S MEDINA              29.79N  99.25W
05/17/2016  M0.50 INCH       BANDERA            TX   COCORAHS

0935 PM     HAIL             3 NNW INGRAM            30.12N  99.25W
05/17/2016  M2.75 INCH       KERR               TX   TRAINED SPOTTER

0940 PM     HAIL             INGRAM                  30.08N  99.24W
05/17/2016  M3.00 INCH       KERR               TX   PUBLIC

0945 PM     HAIL             4 ENE INGRAM            30.10N  99.18W
05/17/2016  M1.75 INCH       KERR               TX   TRAINED SPOTTER

0951 PM     HAIL             4 N KERRVILLE           30.10N  99.14W
05/17/2016  M2.50 INCH       KERR               TX   PUBLIC

0957 PM     HEAVY RAIN       1 S MEDINA              29.79N  99.25W
05/17/2016  M2.08 INCH       BANDERA            TX   COCORAHS

            2.08 INCHES OF RAIN FELL IN 35 MINUTES

1000 PM     HAIL             5 N KERRVILLE           30.11N  99.14W
05/17/2016  M1.75 INCH       KERR               TX   BROADCAST MEDIA

1011 PM     HAIL             6 N HONDO               29.44N  99.16W
05/17/2016  M3.00 INCH       MEDINA             TX   PUBLIC

            CORRECTED HAIL SIZE AFTER RECEIVING PICTURE WITH
            HAILSTONE AGAINST A RULER. TEACUP SIZED HAIL 6 MILES
            NORTH OF HONDO.

1048 PM     HAIL             7 W CASTROVILLE         29.35N  98.99W
05/17/2016  M2.00 INCH       MEDINA             TX   TRAINED SPOTTER

1058 PM     HAIL             CASTROVILLE             29.35N  98.87W
05/17/2016  M1.75 INCH       MEDINA             TX   PUBLIC

            GOLF BALL SIZED HAIL IN CASTROVILLE

1104 PM     HAIL             3 W CASTROVILLE         29.35N  98.92W
05/17/2016  M1.75 INCH       MEDINA             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1600378 EWX1600379 EWX1600380 EWX1600381 EWX1600383
EWX1600382 EWX1600384 EWX1600386 EWX1600385 EWX1600387 EWX1600388
EWX1600389 EWX1600390

CVP
Special weather statement, May 17, 11:30 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT TUE MAY 17 2016

TXZ202-217-180515-
KINNEY TX-MAVERICK TX-
1130 PM CDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KINNEY AND NORTHERN
MAVERICK COUNTIES UNTIL 1215 AM CDT...

AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF QUEMADO...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...QUEMADO...DARLING...ANACACHO...NORMANDY...
PALOMA...RADAR BASE AND LAUGHLIN AFB AUX FIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2888 10060 2889 10059 2889 10060 2890 10060
      2890 10063 2892 10064 2892 10063 2894 10065
      2900 10065 2909 10067 2940 10060 2928 10011
      2921 10011 2877 10024
TIME...MOT...LOC 0430Z 287DEG 25KT 2909 10058

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:26 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde79 min
May 17, 7:54 PM CDTSpecial Weather StatementEWXKerr81 min
May 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real64 min
May 17, 8:43 PM CDTSevere Thunderstorm WarningEWXVal Verde77 min
May 17, 8:45 PM CDTSevere Thunderstorm WarningEWXEdwards34 min
May 17, 8:51 PM CDTSpecial Weather StatementEWXBandera, Kerr, Uvalde39 min
May 17, 9:23 PM CDTSpecial Weather StatementEWXEdwards, Kerr, Real37 min
May 17, 9:29 PM CDTSevere Thunderstorm WarningEWXMedina46 min
May 17, 9:31 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 17, 9:33 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr42 min
May 17, 9:47 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr58 min
May 17, 9:49 PM CDTSpecial Weather StatementEWXBandera41 min
May 17, 9:57 PM CDTAreal Flood WarningEWXBandera2 hr
May 17, 10:02 PM CDTFlash Flood WarningEWXBandera3 hr
May 17, 10:03 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
May 17, 10:04 PM CDTSpecial Weather StatementEWXVal Verde56 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde46 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina61 min
May 17, 10:19 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
May 17, 10:25 PM CDTSpecial Weather StatementEWXBlanco, Kendall50 min
May 17, 10:37 PM CDTSevere Thunderstorm WarningEWXKendall, Kerr53 min
May 17, 10:40 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde50 min
May 17, 10:57 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina63 min
May 17, 11:05 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Guadalupe, Kendall55 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde35 min
May 17, 11:14 PM CDTSevere Thunderstorm WarningEWXMedina32 min
May 17, 11:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall4 hr
May 17, 11:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 17, 11:51 PM CDTSpecial Weather StatementEWXMedina39 min
May 17, 11:57 PM CDTRiver Flood WarningEWXKerr18 hr
May 18, 12:02 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson58 min
May 18, 12:18 AM CDTSpecial Weather StatementEWXKinney, Maverick42 min
May 18, 12:23 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Wilson3 hr
May 18, 12:31 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe3 hr
May 18, 12:41 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Zavala49 min
May 18, 12:50 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson40 min
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe8 hr
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Guadalupe14 hr
May 18, 1:26 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
May 18, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala44 min
May 18, 1:59 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes76 min
May 18, 2:06 AM CDTFlash Flood WarningEWXGonzales, Guadalupe3 hr
May 18, 2:15 AM CDTSpecial Weather StatementEWXDimmit45 min
May 18, 2:55 AM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 18, 4:01 AM CDTSpecial Weather StatementEWXMaverick44 min
May 18, 5:55 AM CDTRiver Flood WarningEWXBexar26 hr
May 18, 7:23 AM CDTRiver Flood WarningEWXBexar, Wilson3 days
May 18, 2:41 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more27 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.